# SDR AALA202312042489

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 8,868 hours, 3,310 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Receptacle
- Part number: 1L500103411
- Condition: Out Of Tolerance
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DOES NOT OPEN AND CLOSE PROPERLY. REMOVED AND REPLACED LAVATORY "D" THRESHOLD (AALA202312042311) AND RECEPTACLE (AALA202312042489). PER CMM 25-40-58.
